Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    5
  • comments
    0
  • views
    5341

Okay so now what do I now???

Cushion16

357 views

So I've now been using Epiduo for about a month now and in the beginning your acne could get worse because it says that on the warnings lable. Well my acne on my face definatly got worse but about a week ago for 3 days only my acne really started to clear up, and now its practicly back to the bad it was. Now I follow the directions, I use it everyday and wash my face everyday, blah blah blah. But Epiduo isnt cheap. Like $35 for a decently sized tube. BUT I go though it faster than what I'm supposed to because I use it on my chest, face, and back. So the point is, I want my acne cleared before school starts back up again in August. What should I do?



0 Comments


There are no comments to display.

Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×